Doctor insights on:
Tympanic Bowel Sounds
I have to much bowel sounds what does that mean ? it has been like this for a 2-3 years? and what is good to do to reduce the sound ? thanks
Excess gas: In a young person, lactose intolerance and gluten sensitivity are the key possibilities. In an older person, abnormal amounts of bacteria in the small intestine need to be considered. Erratic eating and air swallowing in people who are stressed and anxious is also a possibility ...Read moreGet help from a doctor now ›
Many possibilities: not sure if this is recent or established.there is a condition called Irritable Bowel Syndrome that can cause diarrhea or constipation or both with cramps. It is worth a trip to doctor. Might be simple constipation and simple dietary changes could help. Good luck. Keep me posted. ...Read moreGet help from a doctor now ›
Hello,,,my bowel sound it to much specially after eating and continue to hear it 2h later and its very annoying what could be the cause?
Diet...?: It could be relate to what you are eating. Consider taking probiotics of 50 billion cfu or more of a broad mix of various bacterial strains. Drink plenty of water. Consult with a Nutritionist and a Functional Medicine specialist. Also consider an exam by a Gastroenterologist or Internal Medicine specialist. ...Read moreGet help from a doctor now ›
34 yo female 3 days ago started having loud bowel sounds all day & my stool is mushy & smelly had fever yesterday 99.5 not today feel fine otherwise?
At 1.5 weeks post op wasn't feeling well. Primary pa said i had no bowel sounds. Put on ducolax 2xday. What does that mean and is this treatment good?
Dulcolax for Ileus: We can not comment on this as we do not have enough information, as to what kind of surgery you had and what kind of anesthesia used but dulcolax is a laxative and is often used for post operative ileus(no bowel sounds) hope it works for you. ...Read moreGet help from a doctor now ›
I have not had a bm since wednesday as of yesterday had no bowel sounds have taken lactulose and miralax with no relief I am no nauseous what can I do?
Constipation: If you have the urge to have a bm but can't, try working from below using dulcolax rectal suppository and/or a gentle low enema like fleets. If you have abdominal distension, severe cramps or vomiting, you will have to be examined by your physician who sometimes has to disimpact you by breaking up and removing impacted stool or prescribing a higher enema. ...Read moreGet help from a doctor now ›
- Talk to a doctor live online for free
- Bowel sound audio
- Remedies for hyperactive bowel sounds
- Hyperactive bowel sounds borborygmi
- Ask a doctor a question free online
- Bowel sounds after surgery
- Causes of hypoactive bowel sounds
- Abdominal pain increased bowel sounds gas after eating
- Hyperactive bowel sounds diarrhea
- Talk to a gastroenterologist online